# SDR SWAA2023042841334

- Difficulty date: April 26, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 53,310 hours, 34,766 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN PASSENGER L2 DOOR SLIDE SKIRT TOUCHING LOWER FRAME STRUCTURE<[01] ACCOMPLISHED REPOSITION OF AFT ENTRY ESCAPE SLIDE REF; SOUTHWEST MT CARD 725-61-06 STEPS 3A;3B;3C;3G AND 3K.;[02] VERIFIED WORK PERFORMED;[03] STEP 1 SHOULD READ: ACCOMPLISHED REPOSITION OF AFT ENTRY ESCAPE SLIDE REF; SOUTHWEST MT CARD 725-61-06 STEPS 3A;3B;3C;3G THROUGH 3K.;[04] VERIFIED STEP 3
